# SDR DALA2016101307216

- Difficulty date: October 3, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 56,900 hours, 30,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE DAMAGE OF THE FUSELAGE SKIN IN THE AREA COMMON TO THEE ATG4 ANTENNA.  COMPLIED WITH ERA 551318-00.
